# SDR 02FDEA00486

- Difficulty date: July 11, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 35,039 hours, 23,981 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD A-SYSTEM OVERHEAT LIGHT ILLUMINATED ON TAXI OUT.  RAN THE CHECKLIST AND LIGHT EXTINGUISHED.  TALKED WITH MX T/O.  DURING CLIMBOUT HYD A-SYSTEM OVERHEAT LIGHT RE-ILLUMINATED.  RAN THE CHECKLIST AND RETURNED TO MEM.  REMOVED AND REPLACED NR 1 & NR 2 ENG HYD CASE DRAIN FILTER, OLD FILTERS WERE CLEAN.  REMOVED AND REPLACED OVERHEAT SWITCH, RAN ENGINES LIGHT DID NOT COME ON.  ALL WORK WAS DONE USING A STANDARD MAINTENANCE PRACTICE.
